# SDR DALA2025040802750

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,350 hours, 6,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH INBOARD SEAT TRACK HAS CORROSION AT FR 74. REMOVED CORROSION ON AFT L/H INBD SEAT TRACK, FOUND OUT OF LIMITS IAW A220 ASRP BD500-A-J51-12-01-09AAA-663A-A, BD500-A-J53 -61-49-00AAA-A, REMOVED AND REPLACED SEAT TRACK IAW A220 ASRP BD500-A-J51-40-11-01AAA-625A-A, BD500-A-J51-42-21. (LP# 0895730)
